MAUDE Adverse Event Report: ARTHREX, INC. 11.0 MM FLIP CUTTER II; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. 11.0 MM FLIP CUTTER II; POWERED SURG ORTHOPEDIC INSTR
Model Number 11.0 MM FLIP CUTTER II
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during dt4 surgery both blades did not overbalanced.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.No further information received.Update, (b)(6) 2021 -sac failure can't insert first blade and after second one into the tunnel because blade didn¿t work.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-1204af-110 flipcutter ii (no batch number present) was received for investigation.Visual inspection identified a scuff marking across the cutting tip.No breakage, however, was present.Functional testing determined that the cutting tip would not actuate, although no weld damage was present across the outer diameter of the actuator tube.The observed condition is most likely the result of internal damage to the actuating mechanism, caused by prying/leveraging the device during use.

Brand Name
11.0 MM FLIP CUTTER II
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19460093
Report Number1220246-2024-04841
Device Sequence Number7972708
Product Code HWE
UDI-Device Identifier00888867004115
UDI-Public00888867004115
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number11.0 MM FLIP CUTTER II
Device Catalogue NumberAR-1204AF-110
Device Lot Number914493988
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown